Alert archive / Texas / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 129, NWS Midland/Odessa, TX

May 19, 2017Mitchell County, Scurry County, Texas

NWS Midland/Odessa, TX issued this severe thunderstorm warning at May 19, 2017, 8:59 AM CDT for Mitchell County, Scurry County, Texas. It was in force for 61 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 19, 2017, 8:59 AM CDT (13:59 UTC)
Expired
May 19, 2017, 10:00 AM CDT
In force
61 min
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Mitchell County, TX, Scurry County, TX

The radar

The San Angelo radar (KSJT), 116 km from the middle of the area, began a volume at 13:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 19, 9:45 AM CDTHAIL 1Inadale, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 46 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 19, 2:44 AM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 2.0 hours before the alert went out and 328 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2017-05-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2017-05-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 254 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1694 m above ground
0-6 km bulk shear
90 kt
0-1 km storm-relative helicity
254 m²/s²
0-3 km storm-relative helicity
413 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

697 
WUUS54 KMAF 191359
SVRMAF
TXC335-415-191500-
/O.NEW.KMAF.SV.W.0129.170519T1359Z-170519T1500Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Midland/Odessa TX
859 AM CDT FRI MAY 19 2017

The National Weather Service in Midland has issued a

* Severe Thunderstorm Warning for...
  Central Mitchell County in western Texas...
  Southeastern Scurry County in western Texas...

* Until 1000 AM CDT

* At 859 AM CDT, a severe thunderstorm was located over Westbrook, or
  8 miles southwest of Colorado City, moving northeast at 30 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Colorado City, China Grove, Valley View, Loraine, Westbrook,
  Colorado City Airport, Hermleigh, Lake Colorado City, Lake Colorado
  City State Park, Inadale, Champion Creek Reservoir, Us-
  84 Near The Nolan-Fisher County Line, I-20 Near The Nolan-
  Mitchell County Line, Buford and Us-180 Near The Fisher-
  Scurry County Line.

THIS INCLUDES Interstate 20 between mile markers 203 and 228.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3217 10104 3237 10110 3273 10066 3232 10066
TIME...MOT...LOC 1359Z 229DEG 27KT 3234 10098 

HAIL...<.75IN
WIND...60MPH
 
$$

84
2 follow-up statements
858 
WWUS54 KMAF 191404
SVSMAF

Severe Weather Statement
National Weather Service Midland/Odessa TX
904 AM CDT FRI MAY 19 2017

TXC335-415-191500-
/O.CON.KMAF.SV.W.0129.000000T0000Z-170519T1500Z/
Mitchell TX-Scurry TX-
904 AM CDT FRI MAY 19 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 AM CDT
FOR CENTRAL MITCHELL AND SOUTHEASTERN SCURRY COUNTIES...

At 903 AM CDT, a severe thunderstorm was located over Lake Colorado
City, or near Colorado City, moving northeast at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Colorado City, China Grove, Valley View, Loraine, Westbrook, Colorado
City Airport, Hermleigh, Lake Colorado City, Lake Colorado City State
Park, Inadale, Champion Creek Reservoir, Us-84 Near The Nolan-
Fisher County Line, I-20 Near The Nolan-
Mitchell County Line, Buford and Us-180 Near The Fisher-
Scurry County Line.

THIS INCLUDES Interstate 20 between mile markers 203 and 228.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3217 10104 3237 10110 3273 10066 3232 10066
TIME...MOT...LOC 1403Z 229DEG 27KT 3236 10095 

HAIL...1.00IN
WIND...60MPH
 
$$

84
060 
WWUS54 KMAF 191437
SVSMAF

Severe Weather Statement
National Weather Service Midland/Odessa TX
937 AM CDT FRI MAY 19 2017

TXC335-415-191500-
/O.CON.KMAF.SV.W.0129.000000T0000Z-170519T1500Z/
Mitchell TX-Scurry TX-
937 AM CDT FRI MAY 19 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 AM CDT
FOR CENTRAL MITCHELL AND SOUTHEASTERN SCURRY COUNTIES...

At 936 AM CDT, a severe thunderstorm was located over Valley View, or
near Colorado City, moving northeast at 20 mph.

HAZARD...60 mph wind gusts, quarter size hail and very heavy rain. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Colorado City, China Grove, Valley View, Loraine, Westbrook, Colorado
City Airport, Hermleigh, Lake Colorado City, Lake Colorado City State
Park, Inadale, Champion Creek Reservoir, Us-84 Near The Nolan-
Fisher County Line, I-20 Near The Nolan-
Mitchell County Line, Buford and Us-180 Near The Fisher-
Scurry County Line.

THIS INCLUDES Interstate 20 between mile markers 203 and 228.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Very heavy rainfall is occurring with this storm, and may lead to 
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3217 10104 3237 10110 3273 10066 3232 10066
TIME...MOT...LOC 1436Z 228DEG 19KT 3248 10080 

HAIL...1.00IN
WIND...60MPH
 
$$

49

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 6:31 AM CDT, 2 hours 28 minutes earlier.

Area forecast discussion, May 19, 6:31 AM CDT, 2 hours 28 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
631 AM CDT Fri May 19 2017

.DISCUSSION...
See aviation discussion below.

&&

.AVIATION...
Tempo MVFR conditions in thunderstorms are expected at KMAF
through 13z this morning, otherwise VFR conditions are expected
at the west Texas and southeast New Mexico terminals the next 24
hours. West winds will increase by mid to late morning at 15 to 25
mph and gusty and continue through sunset. A cold front will push
through the terminals tonight resulting in a wind shift to the
northeast at 10 to 20 mph and gusty.

&&

.PREV DISCUSSION... /issued 429 AM CDT Fri May 19 2017/

DISCUSSION...
Strong to severe thunderstorms are developing this morning from
the central to northeastern Permian Basin. Severe Thunderstorm
Watch Box # 204 is in effect for portions of the central and
eastern Permian Basin until 9 am cdt. These storms are forming
along a retreating dryline. Impressive upper level divergence
between a southern stream jet and subtropical jet with decent
shear is helping to ignite this activity along with a 40 knot low
level jet located across the eastern Permian Basin. Locally heavy
rainfall and flash flooding will also be a concern this morning as
training takes place fueled by the low level jet perpendicular to
the dryline. Conditions should improve significantly by this
afternoon as the dryline moves east of the region as westerly flow
increases aloft.

By tonight the associated cold front will move south through the
forecast area. Convergence along the front fueled by additional
jet energy could ignite a few strong to severe thunderstorms
across the extreme eastern Permian Basin and lower Trans Pecos
region.

More thunderstorms are possible this weekend especially from the
southeast Permian Basin south and west to the lower Trans Pecos
and Big Bend Region. This will be due to the increasing influence
of the left exit region of the subtropical jet with its embedded
shortwaves. It will be much cooler Saturday and Sunday with much
below normal temperatures expected as surface high pressure builds
into the region.

More thunderstorms are expected across west Texas and southeast
New Mexico Monday and Tuesday, aided by low level moisture
interacting with the persistent upper level jet and its embedded
shortwaves in the west to northwest flow aloft. A northern stream
cold front is also expected to push south Monday night and
Tuesday, providing another focus for precipitation development.
Temperatures will remain well below normal Monday and Tuesday.

Precipitation chances should be on the decrease with increasing
temperatures next Wednesday and Thursday as upper ridging
develops over the area.

FIRE WEATHER...
Will issue a Red Flag Warning for the Guadalupe Mountains and
southeast New Mexico Plains late this morning through early this
evening. Minimum rh/s are expected to drop to 5 to 15 percent
behind a Pacific front in these areas with breezy 20 foot
westerly winds. Although 20 foot winds will be marginal in the
southeast New Mexico plains, fuels are very dry their.

A cold front will move south tonight with cooler and more moist
conditions expected this weekend. This should help ease fire
weather concerns.

&&

.PRELIMINARY POINT TEMPS/POPS...
Big Spring                     94  54  78  57 /  30  20  10  10
Carlsbad                       88  50  80  55 /   0   0   0  10
Dryden                         97  67  81  64 /  10  20  20  40
Fort Stockton                  92  57  81  60 /  10  10  10  10
Guadalupe Pass                 78  49  74  54 /   0   0   0   0
Hobbs                          84  46  77  51 /   0  10   0  10
Marfa                          85  46  79  54 /   0   0   0  20
Midland Intl Airport           93  55  80  57 /  20  10  10  10
Odessa                         92  54  80  57 /  20  10   0  10
Wink                           94  54  82  58 /   0  10   0  10

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...Red Flag Warning from 10 AM this morning to 8 PM MDT this
     evening for Guadalupe Mountains-Southeast Plains.

TX...Red Flag Warning from 10 AM this morning to 8 PM MDT this
     evening for Guadalupe Mountains.

&&

10/12
Hazardous weather outlook, May 19, 3:26 AM CDT, 5 hours 33 minutes before
Hazardous Weather Outlook
National Weather Service Midland/Odessa TX
326 AM CDT Fri May 19 2017

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-200830-
Guadalupe Mountains of Eddy County-Eddy County Plains-
Northern Lea County-Central Lea County-Southern Lea County-Gaines-
Dawson-Borden-Scurry-Andrews-Martin-Howard-Mitchell-
Van Horn and Highway 54 Corridor-Reeves County and Upper Trans Pecos-
Loving-Winkler-Ector-Midland-Glasscock-Ward-Crane-Upton-Reagan-
Davis/Apache Mountains Area-Pecos-Presidio Valley-Marfa Plateau-
Big Bend Area-Terrell-Guadalupe Mountains-
326 AM CDT Fri May 19 2017 /226 AM MDT Fri May 19 2017/

This hazardous weather outlook is for portions of southeast New
Mexico, southwest Texas and western Texas.

.DAY ONE...TODAY AND TONIGHT

Isolated to scattered thunderstorms are expected across the Permian
Basin this morning. Some storms will be severe with large hail and
damaging winds. Locally heavy rainfall could also produce flash
flooding.

There is a slight chance of thunderstorms tonight across the extreme
eastern Permian Basin. A few storms could be strong to severe.

Near critical to critical fire weather is expected across west Texas
and southeast New Mexico late this morning through early this evening.
A Red Flag Warning is in effect for the Guadalupe Mountains and
southeast New Mexico Plains today.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

Thunderstorms will be possible Saturday and Saturday night from the
southeast Permian Basin to the Big Bend. A few storms could be
strong.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated, but local interest should be
prepared for the possibility of a few severe storms this morning
across portions of the Permian Basin and Lower Trans Pecos.

This product, along with other watches, warnings, advisories,
and statements issued by the National Weather Service Office in
Midland, can be found on the internet at...
http://weather.gov/midland

In the hours before

Special weather statement, May 19, 4:50 AM CDT, 4 hours 9 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
450 AM CDT FRI MAY 19 2017

TXZ050-061-062-191015-
Midland TX-Andrews TX-Ector TX-
450 AM CDT FRI MAY 19 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ECTOR...SOUTHEASTERN
ANDREWS AND NORTHWESTERN MIDLAND COUNTIES UNTIL 515 AM CDT...

At 449 AM CDT, Doppler radar was tracking a strong thunderstorm 8
miles northwest of Odessa, moving northeast at 25 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Midland, Odessa, West Odessa, Midland International Air and Space
Port, Mission Dorado, Odessa Schelemeyer Field, North Cowden and
Warfield.

THIS INCLUDES Interstate 20 between mile markers 122 and 131.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A severe thunderstorm watch remains in effect until 900 AM CDT for
western Texas.

LAT...LON 3185 10251 3203 10256 3218 10226 3189 10212
TIME...MOT...LOC 0949Z 244DEG 24KT 3197 10245

10
Special weather statement, May 19, 5:07 AM CDT, 3 hours 52 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
507 AM CDT FRI MAY 19 2017

TXZ052-053-062-063-191045-
Midland TX-Mitchell TX-Glasscock TX-Howard TX-
507 AM CDT FRI MAY 19 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN GLASSCOCK...MITCHELL...
NORTHEASTERN MIDLAND AND HOWARD COUNTIES UNTIL 545 AM CDT...

At 506 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles south of Champion to near Coahoma to
near Spraberry. Movement was east at 15 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Big Spring, Colorado City, Coahoma, Loraine, Westbrook, Forsan, Sand
Springs, Lomax, Lees, South Haven, Lake Colorado City, Lake Colorado
City State Park, Champion Creek Reservoir, Elbow, Spraberry, Buford,
Fairview, Big Spring Country Club, Big Spring McMahon-Wrinkle Airpark
and Midway.

THIS INCLUDES Interstate 20 between mile markers 164 and 228.

A severe thunderstorm watch remains in effect until 900 AM CDT for
western Texas.

LAT...LON 3209 10126 3190 10127 3187 10196 3209 10181
      3209 10169 3227 10169 3242 10159 3248 10066
      3209 10067
TIME...MOT...LOC 1006Z 265DEG 74KT 3227 10064 3224 10126 3192 10189

33
Special weather statement, May 19, 5:35 AM CDT, 3 hours 24 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
535 AM CDT FRI MAY 19 2017

TXZ061-062-191100-
Midland TX-Ector TX-
535 AM CDT FRI MAY 19 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ECTOR AND
NORTHWESTERN MIDLAND COUNTIES UNTIL 600 AM CDT...

At 534 AM CDT, Doppler radar was tracking a strong thunderstorm over
West Odessa, moving northeast at 30 mph.

Nickel size hail will be possible with this storm.

Locations impacted include...
Midland, Odessa, West Odessa, Midland International Air and Space
Port, Penwell, Mission Dorado, Odessa Schelemeyer Field and Warfield.

THIS INCLUDES Interstate 20 between mile markers 96 and 133.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A severe thunderstorm watch remains in effect until 900 AM CDT for
western Texas.

LAT...LON 3168 10266 3180 10271 3208 10235 3208 10212
      3187 10213
TIME...MOT...LOC 1034Z 236DEG 36KT 3184 10251

10
Special weather statement, May 19, 6:02 AM CDT, 2 hours 57 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
602 AM CDT FRI MAY 19 2017

TXZ051-061-062-191145-
Midland TX-Martin TX-Ector TX-
602 AM CDT FRI MAY 19 2017

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL ECTOR...NORTHERN
MIDLAND AND SOUTHERN MARTIN COUNTIES UNTIL 645 AM CDT...

At 602 AM CDT, Doppler radar was tracking a strong thunderstorm near
Midland International Air and Space Port, or near Odessa, moving
northeast at 35 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Midland, Odessa, Stanton, Greenwood, West Odessa, Cotton Flat,
Midland International Air and Space Port, Warfield, Midland Airpark,
Courtney, Mission Dorado, Odessa Schelemeyer Field and Stanton
Municipal Aiport.

THIS INCLUDES Interstate 20 between mile markers 109 and 157.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A severe thunderstorm watch remains in effect until 900 AM CDT for
western Texas.

LAT...LON 3175 10247 3188 10254 3209 10227 3209 10221
      3214 10221 3228 10203 3222 10178 3196 10178
TIME...MOT...LOC 1102Z 236DEG 35KT 3194 10228

10
Local storm report, May 19, 8:12 AM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Midland/Odessa TX
812 AM CDT FRI MAY 19 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 AM     FLASH FLOOD      7 SW COLORADO CITY      32.33N 100.94W
05/19/2017                   Mitchell           TX   PARK/FOREST SRVC

            4 INCHES OF WATER RUNNING OVER THE ROAD AT HWY 163 AND FM
            2836 AT LAKE COLORADO CITY STATE PARK

&&

JULIE.PHILLIPSON
Local storm report, May 19, 8:46 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Midland/Odessa TX
846 AM CDT FRI MAY 19 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     FLASH FLOOD      GREENWOOD               32.03N 101.90W
05/19/2017                   MIDLAND            TX   NWS EMPLOYEE

            1 FT OF WATER OVER HIGHWAY 307 IN GREENWOOD.

&&

GREGORY.MURDOCH

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 2:22 AM CDTSevere Thunderstorm WarningMAFHoward, Mitchell53 min
May 19, 2:39 AM CDTSevere Thunderstorm WarningMAFMitchell, Scurry66 min
May 19, 2:55 AM CDTSevere Thunderstorm WarningMAFAndrews, Ector, Midland65 min
May 19, 3:07 AM CDTSevere Thunderstorm WarningMAFGlasscock, Howard, Martin, Midland, Mitchell53 min
May 19, 3:28 AM CDTTornado WarningMAFMitchell32 min
May 19, 3:53 AM CDTSevere Thunderstorm WarningMAFMitchell67 min
May 19, 4:04 AM CDTSevere Thunderstorm WarningMAFGlasscock, Howard, Martin, Midland, Mitchell56 min
May 19, 4:25 AM CDTAreal Flood AdvisoryMAFGlasscock, Martin, Midland3 hr
May 19, 4:26 AM CDTFlash Flood WarningMAFMitchell7 hr
May 19, 4:43 AM CDTRed Flag WarningMAF16 hr
May 19, 4:50 AM CDTSpecial Weather StatementMAFEctor25 min
May 19, 5:07 AM CDTSpecial Weather StatementMAFHoward, Mitchell38 min
May 19, 5:26 AM CDTFlash Flood WarningMAFGlasscock, Howard, Martin, Midland3 hr
May 19, 5:35 AM CDTSpecial Weather StatementMAFEctor25 min
May 19, 6:02 AM CDTSpecial Weather StatementMAFMidland43 min
May 19, 7:49 AM CDTSevere Thunderstorm WarningMAFMitchell, Scurry26 min
May 19, 8:00 AM CDTSevere Thunderstorm WarningMAFMitchell, Scurry60 min
May 19, 8:29 AM CDTFlash Flood WarningMAFGlasscock, Howard, Martin, Midland3 hr
May 19, 9:43 AM CDTFlash Flood WarningMAFMitchell, Scurry3 hr
May 19, 9:57 AM CDTSpecial Weather StatementMAFScurry48 min
May 19, 11:26 AM CDTAreal Flood WarningMAFHoward, Mitchell3 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.